Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

On Nexplanon, brown discharge. Taken Clindamycin for cold. Concerned

Hi! I have been on Nexplanon since 11/07/2011. I haven t had any periods since then. However yesterday I had a brown discharge (not a lot). Today when I went to the toilet I saw only when I was wiping that I had a little but of brown/dark red discharge, but no spots on my underwear. I am very concerned, so I would appreciate any advise. I don t know if that is relevant but I was under a lot of stress lately and I was also taking Clindamycin antibiotic since I had a very bad cold. Thanks, Yana
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  502
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, I would be happy to help you with your question.

Stress can have an effect on cycles and cause irregular bleeding, but this is unlikely to be a factor in this case in the setting of the birth control that you are on. Clindamycin has no effect on its effectiveness either and is likely not the cause of the abnormal bleeding.

The bleeding is likely just "breakthrough" bleeding related to thinning of the uterine lining that occurs while you are on birth control. Make sure you check a pregnancy test and wait and see if it goes away for now.

I hope that this helps and good luck!
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor